National Changhua University of Education Institutional Repository : Item 987654321/8935
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836704      在线人数 : 235
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8935

题名: Ekeland Type Variational Principle with Applications to Quasi-variational Inclusion Problems
作者: Lai-Jiu Lin;Chih Sheng Chuang
贡献者: 數學系
关键词: Ekeland type variational principle;Caristi Kirk type fixed point theorem;Quasi-variational inclusion problems;Quasi-equilibrium problems;Quasi-optimization problems;Uniformly spaces;Lower semicontinuity;Sequentially lower monotone maps
日期: 2010-01
上传时间: 2011-05-10T06:51:14Z
出版者: Elsevier Science
摘要: In this paper, we study the Ekeland type variational principle, a Caristi Kirk type fixed point
theorem and a maximal element theorem in the setting of uniform spaces. By using these
results, we establish some existence results for solutions of quasi-variational inclusion
problems, quasi-optimization problems and equilibrium problems defined on separated
and sequentially complete uniformly spaces.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 72(2):651-661
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML648检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈